Could I have an allergic reaction to albuterol syrup?

A Answers (1)

  • A , Pharmacy, answered
    It's possible to have an allergic reaction to albuterol syrup or to other ingredients in this asthma medicine. Signs of an allergy include: hives, a rash, a pounding or irregular heartbeat, swelling of the mouth and throat, tightness in the chest, and trouble breathing. In rare cases, children taking albuterol syrup have developed Stevens-Johnson syndrome, which causes fever, itchiness and aching joints. If you experience any unusual symptoms while taking albuterol syrup, call your doctor or get medical help immediately.
Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
What are the side effects of albuterol syrup?